Alert archive / Mississippi / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 91, NWS Jackson, MS

March 7, 20175 counties in Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Mar 7, 2017, 2:22 PM CST for 5 counties in Mississippi. It was in force for 38 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 7, 2017, 2:22 PM CST (20:22 UTC)
Expired
Mar 7, 2017, 3:00 PM CST
In force
38 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Jasper County, MS, Lauderdale County, MS, Newton County, MS, Scott County, MS, Smith County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 85 km from the middle of the area, began a volume at 20:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 7, 2:51 PM CSTTSTM WND DMG4 Ene Garlandville, MSTREES AND A POWER LINE DOWN ON STAMPER RD.
Mar 7, 3:00 PM CSTTSTM WND DMG2 W Chunky, MSTREE AND A LINE DOWN AT THE INTERSECTION OF HWY 80 AND MT. PLEASANT RD.
Mar 7, 3:01 PM CSTTSTM WND DMG2 W Chunky, MSTREE AND A LINE DOWN AT THE INTERSECTION OF HWY 80 AND MT. PLEASANT RD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 29 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 8.4 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2017-03-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2017-03-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 374 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3 J/kg
Mixed-layer CIN
-150 J/kg
Mixed-layer LCL
613 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
374 m²/s²
0-3 km storm-relative helicity
440 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

094 
WUUS54 KJAN 072022
SVRJAN
MSC061-075-101-123-129-072100-
/O.NEW.KJAN.SV.W.0091.170307T2022Z-170307T2100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jackson MS
222 PM CST TUE MAR 7 2017

The National Weather Service in Jackson has issued a

* Severe Thunderstorm Warning for...
  Northwestern Jasper County in east central Mississippi...
  Southern Newton County in east central Mississippi...
  Northern Smith County in central Mississippi...
  Southeastern Scott County in central Mississippi...
  West central Lauderdale County in east central Mississippi...

* Until 300 PM CST

* At 221 PM CST, severe thunderstorms were located along a line
  extending from near Lawrence to near Burns, moving east at 40 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Severe thunderstorms will be near,
  Lawrence around 225 PM CST. 
  Newton around 235 PM CST. 
  Roberts around 250 PM CST. 
  Garlandville around 255 PM CST. 
  Suqualena around 300 PM CST. 

Other locations impacted by these severe thunderstorms include
Montrose, Chunky and Hickory.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3246 8869 3210 8918 3210 8966 3243 8920
TIME...MOT...LOC 2021Z 261DEG 35KT 3237 8925 3216 8952 

HAIL...1.00IN
WIND...60MPH
 
$$

TW
2 follow-up statements
744 
WWUS54 KJAN 072028
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
228 PM CST TUE MAR 7 2017

MSC061-075-101-123-129-072100-
/O.CON.KJAN.SV.W.0091.000000T0000Z-170307T2100Z/
Jasper MS-Newton MS-Smith MS-Scott MS-Lauderdale MS-
228 PM CST TUE MAR 7 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM CST
FOR NORTHWESTERN JASPER...SOUTHERN NEWTON...NORTHERN SMITH...
SOUTHEASTERN SCOTT AND WEST CENTRAL LAUDERDALE COUNTIES...

At 228 PM CST, severe thunderstorms were located along a line
extending from near Lawrence to near Pineville, moving east at 40
mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

These severe storms will be near...
  Newton and Lawrence around 235 PM CST. 
  Roberts around 250 PM CST. 
  Garlandville and Suqualena around 300 PM CST. 

Other locations impacted by these severe thunderstorms include
Montrose, Chunky and Hickory.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3246 8869 3210 8918 3210 8966 3243 8920
TIME...MOT...LOC 2028Z 270DEG 35KT 3238 8920 3217 8947 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

TW
697 
WWUS54 KJAN 072048
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
248 PM CST TUE MAR 7 2017

MSC123-129-072058-
/O.CAN.KJAN.SV.W.0091.000000T0000Z-170307T2100Z/
Smith MS-Scott MS-
248 PM CST TUE MAR 7 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN SMITH AND
SOUTHEASTERN SCOTT COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area Therefore, the warning has been cancelled.

LAT...LON 3246 8869 3210 8918 3210 8932 3216 8932
      3244 8904
TIME...MOT...LOC 2048Z 261DEG 35KT 3241 8897 3220 8925 

$$

MSC061-075-101-072100-
/O.CON.KJAN.SV.W.0091.000000T0000Z-170307T2100Z/
Jasper MS-Newton MS-Lauderdale MS-
248 PM CST TUE MAR 7 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM CST
FOR NORTHWESTERN JASPER...SOUTHEASTERN NEWTON AND WEST CENTRAL
LAUDERDALE COUNTIES...

At 248 PM CST, severe thunderstorms were located along a line
extending from 6 miles southwest of Duffee to near Roberts, moving
east at 40 mph.

HAZARD...60 mph wind gusts and penny size hail. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

These severe storms will be near...
  Suqualena around 300 PM CST. 

Other locations impacted by these severe thunderstorms include
Montrose, Chunky and Hickory.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3246 8869 3210 8918 3210 8932 3216 8932
      3244 8904
TIME...MOT...LOC 2048Z 261DEG 35KT 3241 8897 3220 8925 

TORNADO...POSSIBLE
HAIL...0.75IN
WIND...60MPH
 
$$

TW

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 7, 12:35 PM CST, 1 hour 47 minutes earlier.

Area forecast discussion, Mar 7, 12:35 PM CST, 1 hour 47 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Jackson MS
1235 PM CST Tue Mar 7 2017

...SEVERE STORMS POSSIBLE TODAY...

.DISCUSSION...
Area radars continued to pick up a broken line of convection
preceding the cold front from Starkville to near Jackson Metro to
Winnsboro. In the wake of the front rains are ending from the
northwest. So have decreased pops in the northwest on the latest
update. Still looking for some isolated severe storms for this
afternoon. There is still a marginal potential of some locally
heavy rainfall across the south. Made slight adjustments to
afternoon highs.

&&

.AVIATION...
18Z TAF discussion:
VFR conditions are pushing into the region from the northwest
behind the broken line of convection advancing southeast from
Starkville to Vicksburg to Rayville. Otherwise MVFR conditions
were the general rule across the region with some IFR areas where
convection was occurring. South winds continue to occasionally
gust over 20 kts. Expect mainly MVFR ceilings to continue to be
predominant for most areas through the afternoon as a cold front
pushes through the forecast area during the afternoon. The good
coverage of rain will hold off until later this afternoon at
NMM/MEI/PIB/HBG. The better rain coverage will move into
GTR/CBM/HKS/JAN by early afternoon. Thunderstorms could be locally
strong to severe and contain heavy downpours and temporary LIFR
conditions. Throughout the day thunderstorms will also pose a risk
for high wind gusts and lots of turbulence. Expect south winds to
abruptly switch to the northwest as the cold front passes through
the region with rain clearing to the south and conditions
becoming generally all VFR by midnight. /17/

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       74  46  72  50  77 /  31   0   0  14
Meridian      74  46  72  45  75 /  55   0   0  11
Vicksburg     73  44  72  50  77 /  16   0   0  16
Hattiesburg   76  53  73  51  78 /  80   4   0  12
Natchez       73  48  72  54  77 /  28   1   0  20
Greenville    67  41  70  47  74 /   8   0   0  13
Greenwood     68  40  71  46  75 /  11   0   0  10

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...None.
LA...None.
AR...None.

&&

17
Hazardous weather outlook, Mar 7, 2:08 PM CST, 14 minutes before
Hazardous Weather Outlook
National Weather Service Jackson MS
208 PM CST Tue Mar 7 2017

ARZ074-075-LAZ007>009-015-MSZ018-019-025>027-034-035-082015-
Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland-
Bolivar-Sunflower-Leflore-Grenada-Carroll-Washington-Humphreys-
208 PM CST Tue Mar 7 2017

This hazardous weather outlook is for portions of southeast
Arkansas, northeast Louisiana, central Mississippi, north central
Mississippi, and northwest Mississippi.

.DAY ONE...Tonight and Wednesday

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Wednesday night through Monday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations is not expected through next Monday.

LAZ016-023>026-MSZ028>033-036>042-047-082015-
Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Montgomery-
Webster-Clay-Lowndes-Choctaw-Oktibbeha-Holmes-Attala-Winston-
Noxubee-Issaquena-Sharkey-Yazoo-Warren-
208 PM CST Tue Mar 7 2017

This hazardous weather outlook is for portions of northeast
Louisiana, central Mississippi, north central Mississippi, and
northeast Mississippi.

.DAY ONE...Tonight and Wednesday

SEVERE THUNDERSTORMS
THREAT...Marginal
TIMING...Through the remainder of this afternoon

Isolated severe thunderstorms are possible this afternoon along
and just ahead of a cold front pushing southeast into the region.
The primary risk with any severe thunderstorms will be hail up to
quarter size and wind gusts up to 60 mph, although a tornado
cannot be ruled out.

(www.weather.gov/images/jan/graphicast/image1.png)

.DAYS TWO THROUGH SEVEN...Wednesday night through Monday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region remainder
of the afternoon.

MSZ043>046-048>051-053-054-059>061-082015-
Madison MS-Leake-Neshoba-Kemper-Hinds-Rankin-Scott-Newton-
Claiborne-Copiah-Jefferson-Adams-Franklin MS-
208 PM CST Tue Mar 7 2017

This hazardous weather outlook is for portions of central
Mississippi, east central Mississippi, and southwest Mississippi.

.DAY ONE...Tonight and Wednesday

SEVERE THUNDERSTORMS
THREAT...Slight
TIMING...Through the remainder of this afternoon

Some severe thunderstorms are possible through mid afternoon
along and just ahead of a cold front pushing southeast into the
region. The primary risk with any severe thunderstorms will be
hail up to quarter size and wind gusts up to 60 mph, although a
tornado cannot be ruled out.

(www.weather.gov/images/jan/graphicast/image1.png)

.DAYS TWO THROUGH SEVEN...Wednesday night through Monday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region remainder
of the afternoon.

MSZ052-055>058-062>066-072>074-082015-
Lauderdale-Simpson-Smith-Jasper-Clarke-Lincoln-Lawrence-
Jefferson Davis-Covington-Jones-Marion-Lamar-Forrest-
208 PM CST Tue Mar 7 2017

This hazardous weather outlook is for portions of central
Mississippi, east central Mississippi, south central Mississippi,
and southeast Mississippi.

.DAY ONE...Tonight and Wednesday

SEVERE THUNDERSTORMS
THREAT...Slight
TIMING...Through the remainder of this afternoon

FLOODING
THREAT...Limited
TIMING...Through the remainder of this afternoon

Some severe thunderstorms are possible through late afternoon
along and just ahead of a cold front pushing southeast into the
region. The primary risk with any severe thunderstorms will be
hail up to quarter size and wind gusts up to 60 mph, although a
tornado cannot be ruled out.

In addition, thunderstorms today will contain torrential
downpours. Isolated locations could receive a few inches of rain
in the span of an hour, which may cause a few flooding issues.

(www.weather.gov/images/jan/graphicast/image1.png)

(www.weather.gov/images/jan/graphicast/image2.png)

.DAYS TWO THROUGH SEVEN...Wednesday night through Monday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region remainder
of the afternoon.

21

&&

...HAZARD LEGEND...

*SEVERE THUNDERSTORMS*
High...Significant severe thunderstorms are expected.
Moderate...Severe storms expected with significant
 severe weather possible.
Enhanced...Severe storms expected.
Slight...Severe storms possible.
Marginal...Isolated severe storms possible.

*FLOODING*
Extreme...Confident in significant flooding.
Significant...Significant flooding possible.
Elevated...Confident in flooding.
Limited...Flooding possible.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN Home page...
   www.weather.gov/jan
Stay Aware, Stay Safe NWS JAN Briefing Page...
   www.weather.gov/jan/safe
Latest Weather Briefing...
   www.weather.gov/jan/weather_briefing

Find NWS JAN on Facebook...
   www.facebook.com/NWSJacksonMS
Follow NWS JAN on Twitter...
   @NWSJacksonMS
Follow NWS JAN on Youtube...
   www.youtube.com/user/NWSJacksonMiss

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

Storm Prediction Center (SPC)...
   www.spc.noaa.gov/
Meso Analysis...
   www.spc.noaa.gov/exper/mesoanalysis/Day 1 through 3 Outlooks...
   www.spc.noaa.gov/products/outlook/
Storm Reports...
   www.spc.noaa.gov/climo/online/
...ADDITIONAL URLS FOR FLOODING ISSUES...

Current Watches and Warnings...
   www.weather.gov/jan/safe_HeavyRain

Observed Precipitation Images...
   www.weather.gov/jan/precipmaps

River Forecast Center...
   www.weather.gov/lmrfc/
Significant River Flood Outlook...
   www.wpc.ncep.noaa.gov/nationalfloodoutlook/index.html
Day 1 through 3 Excessive Rainfall...
   www.wpc.ncep.noaa.gov/qpf/excess_rain.shtml
Excessive Rainfall Discussion...
   www.wpc.ncep.noaa.gov/discussions/qpferd.html
Day 1 through 7 QPF...
   www.wpc.ncep.noaa.gov/qpf/qpf2.shtml
QPF Discussion...
   www.wpc.ncep.noaa.gov/discussions/qpfpfd.html

In the hours before

Local storm report, Mar 7, 1:12 PM CST, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
112 PM CST TUE MAR 07 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 PM     HAIL             4 SSW BRANDON           32.22N 90.04W
03/07/2017  E1.00 INCH       RANKIN             MS   TRAINED SPOTTER

            REPORTED AT THE INTERSECTION OF MS HWY 468 AND MS HWY 469

&&

DL
Special weather statement, Mar 7, 1:15 PM CST, 1 hour 7 minutes before
Special Weather Statement
National Weather Service Jackson MS
115 PM CST TUE MAR 7 2017

MSZ038-045-046-071945-
Kemper MS-Neshoba MS-Winston MS-
115 PM CST TUE MAR 7 2017

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN KEMPER...SOUTHERN
WINSTON AND NORTHERN NESHOBA COUNTIES UNTIL 145 PM CST...

At 115 PM CST, Meteorologists were tracking a strong thunderstorm
over Stallo, or 8 miles west of Nanih Waiya, moving east at 35 mph.

Wind gusts up to 50 mph will be possible with this storm.

This strong thunderstorm will be near...
  Nanih Waiya around 130 PM CST.
  Preston around 140 PM CST.

Other locations impacted by this storm include Noxapater.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

LAT...LON 3273 8924 3303 8925 3311 8890 3278 8877
TIME...MOT...LOC 1915Z 256DEG 31KT 3291 8910

TW
Special weather statement, Mar 7, 1:20 PM CST, 1 hour 2 minutes before
Special Weather Statement
National Weather Service Jackson MS
120 PM CST TUE MAR 7 2017

MSZ054-071945-
Copiah MS-
120 PM CST TUE MAR 7 2017

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN COPIAH COUNTY UNTIL 145
PM CST...

At 120 PM CST, Meteorologists were tracking a strong thunderstorm
over Dentville, or 13 miles northwest of Hazlehurst, moving east at
40 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

This strong thunderstorm will be near...
  Gallman around 135 PM CST.
  Crystal Springs around 140 PM CST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

LAT...LON 3188 9069 3205 9071 3205 9031 3187 9023
TIME...MOT...LOC 1920Z 255DEG 36KT 3196 9060

TW
Local storm report, Mar 7, 1:46 PM CST, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
146 PM CST TUE MAR 07 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1218 PM     TSTM WND DMG     1 NNW STARKVILLE        33.47N 88.83W
03/07/2017                   OKTIBBEHA          MS   LAW ENFORCEMENT

            A POWERLINE WAS DOWN ALONG REED ROAD NEAR WESTSIDE DRIVE.

1232 PM     TSTM WND DMG     N OKTOC                 33.33N 88.76W
03/07/2017                   OKTIBBEHA          MS   LAW ENFORCEMENT

            A TREE WAS BLOWN DOWN ON ROBINSON ROAD NEAR THE
            INTERSECTION WITH OKTOC ROAD.

&&

DL
Special weather statement, Mar 7, 1:46 PM CST, 36 minutes before
Special Weather Statement
National Weather Service Jackson MS
146 PM CST TUE MAR 7 2017

MSZ050-072015-
Scott MS-
146 PM CST TUE MAR 7 2017

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN SCOTT COUNTY UNTIL 215
PM CST...

At 146 PM CST, Meteorologists were tracking a strong thunderstorm
near Pulaski, or near Morton, moving east at 30 mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

This strong thunderstorm will be near...
  Pulaski around 155 PM CST.
  Homewood around 205 PM CST.
  Forest around 210 PM CST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

LAT...LON 3222 8972 3233 8973 3242 8944 3222 8940
TIME...MOT...LOC 1946Z 256DEG 26KT 3228 8966

TW
Local storm report, Mar 7, 2:05 PM CST, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
205 PM CST TUE MAR 07 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0146 PM     HAIL             PRESTON                 32.88N 88.83W
03/07/2017  E1.50 INCH       KEMPER             MS   BROADCAST MEDIA

&&

DL

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 7, 11:10 AM CSTSpecial Weather StatementJANYazoo35 min
Mar 7, 11:46 AM CSTSpecial Weather StatementJANClay29 min
Mar 7, 12:19 PM CSTSpecial Weather StatementJANOktibbeha26 min
Mar 7, 12:32 PM CSTSevere Thunderstorm WarningJANClay, Lowndes, Oktibbeha43 min
Mar 7, 12:44 PM CSTSpecial Weather StatementJANRankin31 min
Mar 7, 12:55 PM CSTSevere Thunderstorm WarningJANRankin50 min
Mar 7, 1:08 PM CSTSpecial Weather StatementJANHinds37 min
Mar 7, 1:10 PM CSTSevere Thunderstorm WarningJANHinds, Rankin50 min
Mar 7, 1:15 PM CSTSpecial Weather StatementJANNeshoba30 min
Mar 7, 1:20 PM CSTSpecial Weather StatementJANCopiah25 min
Mar 7, 1:33 PM CSTSevere Thunderstorm WarningJANKemper, Neshoba, Noxubee, Winston42 min
Mar 7, 1:35 PM CSTSevere Thunderstorm WarningJANCopiah, Hinds, Rankin, Simpson29 min
Mar 7, 1:46 PM CSTSpecial Weather StatementJANScott29 min
Mar 7, 2:04 PM CSTSevere Thunderstorm WarningJANKemper, Noxubee26 min
Mar 7, 2:53 PM CSTSevere Thunderstorm WarningJANClarke, Jasper, Lauderdale, Newton67 min
Mar 7, 3:13 PM CSTSpecial Weather StatementJANCovington, Jasper47 min
Mar 7, 3:25 PM CSTSevere Thunderstorm WarningJANCovington, Jasper, Jones, Smith50 min
Mar 7, 4:08 PM CSTTornado WarningJANClarke15 min
Mar 7, 4:09 PM CSTSevere Thunderstorm WarningJANJones29 min
Mar 7, 4:34 PM CSTSpecial Weather StatementJANMarion41 min
Mar 7, 5:04 PM CSTSpecial Weather StatementJANJones41 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.